# SDR SWAA052371

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 34,884 hours, 29,804 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 69382005
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MLG EXTENTION, 3 GREEN & 3 RED LIGHTS ILLUMINATED.  RECYCLED GEAR HANDLE, RED LIGHTS EXTINGUISHED.  LUBED GEAR HANDLE PER MM.  OPS CHECKED OK.
